Benefit High Beam: Not a fan!

I usually tell you about products that I really like or have had success with however, today is the opposite. I used Benefit’s High Beam luminizer over the summer for 7 days but had to stop because I was getting dark spots where I had been applying the product. It was so bad that people asked if I had a black eye!

At first, I thought I had two mysterious age spots that suspiciously appeared after only one week but then the reality of that thought set in. Wrong! They were only on the top of both of my cheek bones. So, I asked my esthetician what it was from and she guessed that the reflective agents in the product where attracting the sun and probably causing the dark marks. She suggested that I try it only at night when I went out so the sun could no longer penetrate and cause the reaction. Unfortunately, that wasn’t the answer and the dark spots got even darker. So I discontinued use of the product so the dark spots would correct.

It took over five months for them to reduce in appearance but there are still marks on my skin. I would say that in another six months, they will be almost invisible. It was definitely not worth the time, product, or the work that it has taken to correct the damaged caused. Be cautious if you choose to use this product. There are numerous great reviews so it may just be me. Either way, heads up!

Love and sugar,

Cyn

Speak Your Mind

*